English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Trigonometric Spline and Spectral Bounds for the Solution of Linear Time-Periodic Systems

MPS-Authors
/persons/resource/persons86253

Benner,  Peter
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

/persons/resource/persons127888

Denißen,  Jonas
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)

benner_2266447.pdf
(Publisher version), 2MB

Supplementary Material (public)
There is no public supplementary material available
Citation

Benner, P., Denißen, J., & Kohaupt, L. (2017). Trigonometric Spline and Spectral Bounds for the Solution of Linear Time-Periodic Systems. Journal of Applied Mathematics and Computing, 54(1), 127-157. doi:10.1007/s12190-016-1001-3.


Cite as: https://hdl.handle.net/11858/00-001M-0000-002A-34D4-F
Abstract
There is no abstract available